MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 6893200
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the information provided by the technician, o2 concentration was set to 60% but during treatment was fluctuation between 22% and 39%.The device was checked on-site, the issue was not reoccurred, no malfunction was found.The device passed all performance tests and could be returned to clinical use.No parts were replaced.No further failures were reported.The device's logs were reviewed and confirm reported issue.The event log confirms several clinical alarms have been generated, as an indication of difficulties with ventilating the patient, but there are no technical error codes to indicate a ventilate malfunction.Alarms such as o2 concentration low, peep low, leakage too high, check tubing, respiratory rate high, expiratory minute volume high or expiratory minute volume low indicates a leakage in the patient circuit.Alarms will be generated when set alarm limits are exceeded, as per design to alert the operator about ongoing issues.Alarm o2 concentration low is activated when measured o2 concentration is below the set value by more than 5 volume % or concentration is below 18 volume % which is independent of settings.There are two main reasons for this alarms: gas delivery error (wrong gas concentration is delivered from the system, but the gas concentration is measured correctly) or measurement error (correct gas concentration is delivered from the system, but the gas concentration is measured incorrectly).O2 concentration low alarm may in some cases indicating that the ventilation have been insufficient due to gas delivery error, which represent a reportable event.Unfortunately, as the cause of the leakage was not found, the exact cause could not be determined.
 
Event or Problem Description
It was reported that the ventilator generated alarms indicating a o2 concentration low, check tubing and leakage too high.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-AIR LITE
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24827692
Report Number8010042-2026-0000482
Device Sequence Number21121693
Product Code MNT
UDI-Device Identifier07325710015117
UDI-Public(01)07325710015117(11)250908
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K230173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6893200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown